# SDR AALA202106288071

- Difficulty date: June 15, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020400
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON FLOOR BEAM Y1292 FROM FR64 TO FR66. REPLACED FLOOR BEAM Y1292 IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53472000.
